کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4646729 1342311 2017 4 صفحه PDF ندارد دانلود کنید
عنوان انگلیسی مقاله
A note on the colorful fractional Helly theorem
ترجمه فارسی عنوان
درباره قضیه هلی فراکشنال رنگارنگ
کلمات کلیدی
قضیه هلی ؛ قضیه هلی رنگارنگ ؛ قضیه هلی اعشاری
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
چکیده انگلیسی

Helly’s theorem is a classical result concerning the intersection patterns of convex sets in RdRd. Two important generalizations are the colorful version and the fractional version. Recently, Bárány et al. combined the two, obtaining a colorful fractional Helly theorem. In this paper, we give an improved version of their result.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 340, Issue 1, 6 January 2017, Pages 3167–3170
نویسندگان
,